MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AST; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM

ROCHE DIAGNOSTICS AST; ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Catalog Number 05850819190
Medical Device Problem Codes Mechanical Problem (1384); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The specific analyzer and serial number used were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ast results from a cobas 8000 analyzer.The customer alleged the results might not be correct due to a potential interference.The patient had similar results one month ago (no specific data provided) and the customer believes that some substance such as a drug metabolite may be affecting the results.The initial result was 105 u/l with an invalidating data flag.The repeat result with a 1:5 dilution was 101.69 u/l with a data flag.
 
Additional Manufacturer Narrative
General instrument issues were excluded as only this single incident was reported.There was no allegation of issues with calibration or qc.An interference was found to be unlikely as previous values for the patient were acceptable and the patient was taking the same medication when previous values were generated.The investigation determined the issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
AST
Common Device Name
ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20155974
Report Number1823260-2024-02574
Device Sequence Number18200860
Product Code CIT
UDI-Device Identifier04015630928934
UDI-Public04015630928934
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05850819190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIPHENHYDRAMINE; URSODEOXYCHOLIC ACID
Patient SexUnknown